advertisement
Question
Posted by: Maeu | 2011/07/26

From Pill to Depo

I have been using Nodertte for 7 months but due to forgetting to take the pill at time and I dont want to risk falling pregnant I then decided to switch to the 3 months injection (Depo).

I was told that Depo takes 2 weeks to be effective in one''s body. my man and I had uprotected sex after 5 days of being on the injection (we forgot to use protection cause we dont normally use it) and after we had sex I started having brownish discharge, 2 days later I was spotting watery redish discharge.

Did I interupt my cycle?
Does dat mean Im at risk of being pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely for you to be pregnant. Irregular spotting is common when you start Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maeu | 2011/08/01

Thanks Dr.

Reply to Maeu
Posted by: gynaedoc | 2011/07/31

It would be unlikely for you to be pregnant. Irregular spotting is common when you start Depo.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement